Medicine Reaction, Leg Problems

Some medicines can cause leg problems. A few examples are: Birth control pills and estrogen. These can increase the risk of blood clots in the leg, which may cause pain or swelling. Calcium channel blockers, which are used to treat high blood pressure. These can cause leg swelling. Diuretics. These can cause leg cramps…

Medicine Reaction, Leg Problems

Medicine Reaction, Leg Problems

Some medicines can cause leg problems. A few examples are:

  • Birth control pills and estrogen. These can increase the risk of blood clots in the leg, which may cause pain or swelling.
  • Calcium channel blockers, which are used to treat high blood pressure. These can cause leg swelling.
  • Diuretics. These can cause leg cramps.
  • Fluoroquinolones. These can increase the risk for tendinitis or tendon rupture.

Credits

Current as ofJune 26, 2019

Author: Healthwise Staff
William H. Blahd, Jr., MD, FACEP - Emergency Medicine
Adam Husney, MD - Family Medicine
Kathleen Romito, MD - Family Medicine

This information does not replace the advice of a doctor. Healthwise, Incorporated, disclaims any warranty or liability for your use of this information. Your use of this information means that you agree to the Terms of Use. Learn how we develop our content.